On the invariance of a boundary-value problem for a nonlinear evolution equation

Authors

  • A. M. Netesova

Abstract

We obtain an invariance group for one boundary-value problem in the physics of the sea.

Published

25.09.1998

Issue

Section

Short communications

How to Cite

Netesova, A. M. “On the Invariance of a Boundary-Value Problem for a Nonlinear Evolution Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 9, Sept. 1998, pp. 1281–1283, https://umj.imath.kiev.ua/index.php/umj/article/view/4846.